Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:21 PM
Linda
Guest
 
Posts: n/a
Default actos side effect

I am now 65 and was put on Actos just a couple of months ago to go along with my Lantus insulin to try and get my sugar under control. It has really helped but recently i was hospitalized for vomiting, headache and pain in my right side. Had several tests including an MRI but they couldn't determine what my problem was. I just got a call from my doctor wanting to see me to talk about the Actos and since then i have gone online and read all these comments and realize that i have experienced most of them without knowing what the cause was. Now i am scared to talk to the doctor, i don't need liver problems ontop of my heart and diabetes problems. Thanks for all your inputs, at least i know it wasn't just me.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect Unregistered Clarinex 2 11-26-2008 10:29 AM
Side Effect DIP Avodart 0 09-12-2007 02:34 PM
actos side effect Joyce Actos 0 08-19-2007 11:23 PM
actos side effect Joyce Actos 0 05-12-2007 12:13 AM
odd side-effect Unregistered Yasmin 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:06 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.